Q. My wife is 9 months pregnant. Will Anafortan injection cause any harmful effect?

Answered by
Dr. Jimesh H Mavani
and medically reviewed by iCliniq medical review team.
Published on Oct 22, 2019 and last reviewed on: Oct 24, 2019

Hello doctor,

My wife has completed her eighth month of pregnancy and just started with the ninth month. This is her first pregnancy. She is feeling a labor pain, but the doctor told that it is not labor pain, and she will not deliver now and wait for 15 days. Doctor gave Anafortan injection to reduce the pain. Is that safe? We are worried as some people suggested that Anafortan should not be given. Please help.

We did an ultrasound scan and blood test, her hemoglobin level is 10.1.

Dr. Jimesh H Mavani

General Practitioner Obstetrics And Gynaecology
#

Hello,

Welcome to icliniq.com.

As this is the first pregnancy, I would like to give a few general information. Now, after completion of the eighth month, there are mainly two types of pain which a female is going to perceive.

1) False labor pain and

2) Backache due to pregnancy itself.

False labor pain:

As pregnancy comes near the due date, the uterus starts paining. But there is no effect in the view of delivery. The pain is perceived by a woman but there is no opening of the mouth of uterus. The baby is fine and the doctor cannot get contration on seeing the abdomen. This type of pain followed by delivery pain in 10 to 15 days or more in the first pregnancy, and less than 10 days in 2nd or 3rd pregnancy. So you do not have to worry much about this pain as far as it is tolerable.

As pregnancy advances due to the increased size of uterus and baby, which takes a space in the abdomen and compresses the spinal cord causig the pain. It is continuous in nature and will be relieved only after delivery. For this type of pain, sometimes we advise painkiller gel or tablet if it is not tolerable. You can also do a hot compress on the back.

As far as Anafortan (combination of Camylofin and Paracetamol) is concerned, we avoid it as far as possible. But when it comes to one or two times, it is not harmful. When you are taking this drug continuously, especially in the ninth month, then only it is harmful. So you can take Anafortan (non steroidal anti-inflammatory drugs) once or twice if the pain is more and if it is not delivery pain. So do not worry with one injection.

I hope this helps.

Also Read Answers From:

Related Questions & Answers


I have pain in my heels which did not get better with any painkiller. What to do?

Query: Hello doctor, I am a 24 year old male. I have a pain in my heels from three to four months. I used a lot of painkillers like Ibuprofen, Voltral, Nims, Dicloran inj, Brexien, Movax, Muscoril, Rotec, Bonate, Carlex D, and Vitamin D inj. and Methicobal inj. etc, but the result is zero. I also try to w...  Read Full >>


Dr. Lokesh
Orthopaedician And Traumatologist

Answer: Hello, Welcome to icliniq.com. This is a condition in which the fascia or the tissue at the heel is inflamed, and pain is there especially in the morning after getting up from sleep. I suggest the following medications: Tablet Piroxicam (20 mg) one tablet after food for ten days. Tablet Rabep...  Read Full

Get Cured from Back Pain Now!

Article Overview: General painkillers for back pain work only temporarily, but there are specific medications for back pain which can give permanent relief from the aggravated pain most of which are muscular. Read Article


Dr. Lokesh
Orthopaedician And Traumatologist

A. Pill Back pain, either simple muscular or sciatica can be treated and cured with just one pill - a combination of vitamin and Pregabalin. This is a specific medicine which is not actually a painkiller but works as a painkiller. So, it does not have the side effects of general painkillers. Preve...  Read Article

How to treat a 4 mm kidney stone?

Query: Hello doctor, I am a 38 year old man, 280 lbs. I have a 4 mm kidney stone that I went to the ER for on 12th last month because of the pain. The CT scan said "A 3 x 4 mm calculus is present in the proximal left ureter at the level of L3. There is mild dilation of the proximal left ureter and renal pe...  Read Full >>


Dr. Karthik Rajan
Urologist

Answer: Hi, Welcome to icliniq.com. I have gone through your query. You have a tendency to form kidney stones repeatedly. It is something that you need to get evaluated once the treatment for the present condition is complete. Regarding your present problem, a 4 mm stone will be passed out spontaneously ...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.